# SDR GTIA2024120638575

- Difficulty date: December 3, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N906NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7788
- Aircraft time: 18,489 hours, 7,835 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT, SMELL IN COCKPIT. PACK 1 OFF, SMELL WENT AWAY.-PERFORMED IDENTIFICATION OF THE CAUSE FOR CABIN ODOR IAW TSM  05-50-00-810-831-A. FOUND PACK 1 TO BE CAUSE, DEACTIVATED. REF LP 3633513-2.
